TUTORIAL RECORDS - new procedure
as you know I am supposed to provide paper records of the tutorials we do but this is proving to be a major hassle, therefore this is the new procedure:
Following a tutorial you must write a brief post on your blog.

Put the post in a category called 'tutorials' (ask me if you are still unclear how to do this, the category allows me and the administrator quickly find your tutorial record)

Put the following information in the post:
1. Date of the tutorial
2. brief description of the things discussed
3. your thoughts about the next steps you should take

This post does not need to be long but you must do it very soon after the tutorial. Doing this helps meet the university requirement for keeping records, but more importantly it is a really useful tool for you as it will help you reflect on the tutorial and remember the important things discussed.


Research paper tutorials with Keir Williams

Tuesday 1 July 2014
30 mins - please bring an outline of your research paper

10.30 - Jake
11.00 - Gigi
11.30 - Ruby
break

13.30 - Sila
14.00 - Ali
14.30 - Andy
15.00 - Emily
15.30 - MA Designer Maker student

Wednesday 2 July 2014

10.00 - MA Illustration student - Jason
10.30 - MA Illustration student - Sally Ann
11.00 - Russell
break

12.00 - Xavi
12.30 - Harmeet
13.00 - Jojo



EFT 1
1-1 tutorials with Jonathan
Tuesday 10 June 2014
30 minute catchup tutorial

10.00 - Jojo
10.35 - Ruby
11.10 - Gigi
11.45 - Harmeet
(Russell and Xavi - you have tutorials with Ed)

OL 1
UK times
13.30 - Sila
14.05 - Emily
14.40 - Andy
15.15 - Ali

Wednesday 11 June 2014
10.00 - Jake

Options for OL2 students
UK times
11.00 - Shiye
11.45 - Yutong
13.00 - Ala'a
13.45 - Matt
14.30 -Terry

Thursday 12 June 2014
Options for OL2 students
UK times
10.00 - Shiyuan
10.45 - Silvia
11.30 -
12.15 -
14.00 -
14.45 - Chika



OL2
1-1 tutorials with Jonathan
Tuesday 8 April 2014
30 minute catchup tutorial

UK times
12.00 -
12.40 -
13.20 - Laila
14.00 - Ala'a Beseiso
14.40 - Terry Long
15.20 - Matthew Edwards



EFT & OL1
1-1 tutorials with Jonathan
Tuesday 21 January 2014
30 minute catchup tutorial

10.30 - Jake
11.00 - Xavi
11.30 -Russell
12.00 -Jojo


13.30 - Sila
14.00 - Ali
14.30 - Andy


Wednesday 22 January 2014
11.00 -Qianru Zhu(Ruby)
11.30 -Harmeet
12.00 -Huijun guan
12.30 - EmilySkinner





Group crits
Tuesday 5 November
12.30 - 15.30

6 students present work created so far on the course followed by a discussion, approximately 30 minutes each
These sessions will be mostly conducted online with the option for London based students to present work in the studio
All work needs to be on your blog for everyone to see

1. Jake
2. Gigi Huijun
3. Xia
4. Emily
5. Jojo
6. Russell

Group crits
Tuesday 12 November
12.30 - 15.30

1. Xavi
2. Harmeet
3. Ruby
4. Ali
5. Sila
6. Andy


OL2 students tutorial with Jonathan

Monday 21 October:

11.30 - Laila
12.15 - Matt
13.00 -
13.45 - Chika
14.30 - Terry
15.15 - Ala'a


FT and EFT students
- 1st tutorial with Jonathan - 30 mins each to discuss your project proposals

Tuesday 8 October: - only EFT students on this day

09.30 - Russell Gets The Short Straw
10.00 -
10.30 - Xavi Solé
11.00 -Yao Yizhou(Jojo)
11.30 - J. Biernat

13.30 - Sila Guven (online)
14.00 - Ali Clark (online)
14.30 - Andy Venner (online)
15.00 - Xia Magnus (online)

Wednesday 9 October - FT & EFT students on this day

09.30 -Shiyuan Guo
10.00 -Shiye Teng
10.30 -Sicong Jiang
11.00 -Yutong Wu
11.30 - Harmeet
12.00 -Qianru Zhu
12.30 - Emily Skinner
16:00- Huijun Guan(G)